# SDR UIEA2024081600834

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,845 hours, 16,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP I/B L/E FAIRING FOUND DELAMINATION(  PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5A. NO FURTHER DEFECTS NOTED.  )
